# SDR MASA2011081003438

- Difficulty date: August 9, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 15,994 hours, 12,909 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Condition: Malfunctioned
- Location: Nr 1 Btms
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 1 BRAKE TEMP WARNING IN FLIGHT.  R2 BTMS SENSOR
